More Worrying Symptoms... Headache and Metallic Zaps

Discussion in 'Support' started by Nanny chocolate, Jan 16, 2018.

    1. Nanny chocolate

      Nanny chocolate Member Benefactor

      Location:
      Devon
      Tinnitus Since:
      1995
      Cause of Tinnitus:
      Unbelievable caused by audiologist!
      Is a headache and metallic like zaps in head tinnitus? Does anyone know. It’s so worrying, never mind painful to have all these new symptoms.

      Could it be a Zoloft side effect as I don’t get headaches usually. Losing hope.

      Worrying!!
       
      • Hug Hug x 1
    2. AUTHOR
      AUTHOR
      Nanny chocolate

      Nanny chocolate Member Benefactor

      Location:
      Devon
      Tinnitus Since:
      1995
      Cause of Tinnitus:
      Unbelievable caused by audiologist!
      Thank you for your virtually hug Bill. Life is so difficult just now, I’ve had T for a long time but it’s got so much worse.Despair and losing hope.
       
    3. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      I would have a chat with your doctor as could be your medication or anxiety.
      Love glynis
       
    4. MBH

      MBH Member

      Location:
      Upstate NY
      Tinnitus Since:
      06/2017
      Cause of Tinnitus:
      Overloaded stress
      Hello, I also have head. T moves around to top of my head and side, back of neck and left ear, also I hear a ticking noise comes and goes. My right side will get zaps but once in while as for headache I took Tylenol sinus severe it worked for me I also took Zoloft but I had to change l did not do well with it. I'm on another med now. But my anxiety also plays I'm to it.
       
    5. J.Hartog
      Worried

      J.Hartog Member Benefactor

      Location:
      Netherlands
      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Life
      One known side effect of a ssri (zoloft) is brain zaps/electrical shocks.

      I have personally experienced them while using Paxil, also a ssri. Usually they occur when just starting on or tapering off them.

      They completely went away.
       
    6. Aaron44126
      Balanced

      Aaron44126 Member Benefactor

      Tinnitus Since:
      July 2017
      Cause of Tinnitus:
      Eustachian tube dysfunction (from infection / labyrinthitis)
      I had brain zaps (not related to any medication, I was not on any SSRI) and electric/buzzing sounds for a while. The zaps were more common at night went away after just two or three days.
       
    7. AUTHOR
      AUTHOR
      Nanny chocolate

      Nanny chocolate Member Benefactor

      Location:
      Devon
      Tinnitus Since:
      1995
      Cause of Tinnitus:
      Unbelievable caused by audiologist!
      Oh thank you everybody. That’s reassuring to hear!! So fed up with all these new symptoms. Yes Glynis I am so stressed and anxious. I’m going to try hypnosis to relax.
       
    8. MBH

      MBH Member

      Location:
      Upstate NY
      Tinnitus Since:
      06/2017
      Cause of Tinnitus:
      Overloaded stress
      My therapist said for me to destress/anxiety deep breathing, baths, yoga.
       

Share This Page

Loading...